# SDR GTIA040433

- Difficulty date: March 21, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDER FIRST OFFICER KICK PANEL WEBBING CRACKED AFT END OF FWD TRACK.  REMOVED WEB.  DRILLED NEW PART.  INSTALLED NEW WEB.
